# SDR TWAA9781001

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15017
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1063
- Engine: Rroyce RB21122B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - FLT 442 - DURING CLIMB, NR 2 ENGINE, SN 4816, LOST OIL INDICATION.  DRAINED GEARBOX, CHANGED MAIN OIL SCREEN AND SCAVENGE SCREEN.  SERVICED GEARBOX AND RAN ENGINE.  RE-CHECKED MAIN OIL SCREEN AND SCAVENGE SCREEN, NO DEFECTS NOTED.  ENGINE RUN NORMAL.  ENGINE TOTAL TIME: 52,416 HOURS; 16,989 CYCLES.  CHECK C - 7-9-97 - LAX.  (X)
